# SDR 9601542202

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND BOTH OVERWING EXIT SIGN EMERGENCY LIGHTS INOPERATIVE ON RIGHT SIDE OF AIRCRAFT.  REPLACED BATTERIES IN POWER SUPPLY AND CHECKED OK.
